Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1953

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: D
Number of items: 1.


Diananda, P.H. and Bartlett, M.S. (1953) Some probability limit theorems with statistical applications. Mathematical Proceedings of the Cambridge Philosophical Society, 49 (2). pp. 239-246. ISSN 0305-0041, DOI

This list was generated on Sat Jul 2 12:15:18 2022 +08.